# SDR ASOA02513

- Difficulty date: September 22, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 73955
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 64643
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4427 - DURING GROUND INSPECTION IN XNA, THE FLOOR EMERGENCY LIGHTS AT ROWS 1-5 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLOOR EMERGENCY LIGHT TRACK CABLE ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
